# SDR 20000717SH018

- Difficulty date: June 6, 2000
- Submitted: July 17, 2000
- Operation: General aviation
- Aircraft: N985SA
- Make and model: Snias AS350B2
- Aircraft serial: 3111
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Seal
- Condition: Leaking
- Location: Main Rotor Input
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

INPUT SEAL, MAIN ROTOR GEARBOX, LEAKING POST LIP.   (X)
